# SDR SWIA2020020348178

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY CUTOUT FWD SIDE FS319.70 LOWER SILL T-FITTING CORROSION, MARKED       (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON SERVICE DOOR  ENTRY CUTOUT FWD SIDE FS319.70 LOWER SILL T-FITTING REF CRJ-200-SRM T-FITTING FOUND TO BE OUT OF LIMITS REF CRJ-200-SRM REMOVED AND INSTALLED NEW  SERVICE DOOR ENTRY CUTOUT FWD SIDE FS319.70 LOWER SILL T-FITTING REF BOMBARDIER DWG AND CRJ200 SRM AND SEE CONTINUATION CARD FOR DETAILS
